# SDR HYIA20120516001

- Difficulty date: May 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N67786
- Make and model: Cessna 402C
- Aircraft serial: 402C0631
- Aircraft time: 30,819 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Cracked
- Location: Bs 186.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED INSPECTION, DISCOVERED AFT SPAR WEB FLANGE CRACKED UNDER CENTER FLOORBOARDS AT FS 186.15.  OPEN
